# SDR CNMA20100033

- Difficulty date: November 27, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 67,780 hours, 11,250 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310078
- Part serial: 001045
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON RT WING OTBD FLAP LOWER SURFACE OTBD OF INBD FLAP VORTELON BY 42" AND 10" FROM T/E WITH SURFACE CRACK 9" PARALEL TO SEAM.  DENT AREA 5" RND.  R & R RT OTBD FLAP IAW MM 27-11 & SB 767-27A0155.
